Title: Penalized likelihood regression for generalized linear models with nonquadratic penalties
Authors: Antoniadis, A
Gijbels, Irène ×
Nikolova, M #
Issue Date: 2011
Publisher: The Institute
Series Title: Annals of the Institute of Statistical Mathematics vol:63 issue:3 pages:585-615
ISSN: 0020-3157
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science